# SDR 97UAL900023

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Engine: Ge CFM56*
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Act Rod End
- Part number: 6973485
- Condition: Damaged
- Location: Nr 4 Le Slat
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH FLAPS UP, THE NR 4 SLAT FLAPS INTRANSIT LIGHT ON THE OVERHEAD PANEL IS ON STEADILY AND THE FORWARD PANEL INTRANSIT LIGHT IS FLICKERING. AIRCRAFT FLIES NORMALLY AND THE SLAT VISUALLY APPEARS UP.  REPLACED THE NR 4 LEADING EDGE SLAT ACTUATOR ROD END.  OPS CHECK GOOD.
